# SDR AALA202504226310

- Difficulty date: April 16, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N300UB
- Make and model: Boeing 737-8
- Aircraft serial: 44506
- Aircraft time: 591 hours, 227 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 115E6352G3
- Part serial: F01629
- Condition: Faulty
- Location: Zone 100
- Part time: 2,802 hours, 1,033 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING FLIGHT AT CRUISE AT FL 210 USING ALL AUTOMATION CONTROL, WHILE REDUCING SPEED THE AUTO THROTTLE REDUCES THE POWER THEN THE GEAR HORN GOES OFF AND THE 3 GEAR RED LIGHTS COME ON.  REMOVED AND REPLACED SPOILER CONTROL UNIT (AALA202504176310), PER AMM 27-61-45. ACCOMPLISHED PSEU CHECK AND TEST PER AMM 32-09-10. ACCOMPLISHED LMP TEST PER GPM 16-10. ACCOMPLISHED TSI MIC 0113390. ALL TEST PASSED. REMOVED AND REPLACED PSEU (AALA202504226211), PER AMM 27-61-45. ALL TEST PASSED.
